MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY GPS ABUTMENT; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY GPS ABUTMENT; DENTAL ABUTMENT
Catalog Number 8035-94
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932)
Date of Event 08/20/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), the screw of a healing collar broke within a dental implant during clinical procedure.The implant was explanted two years after initial placement.Inflammation was reported.

Brand Name
LEGACY GPS ABUTMENT
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8480386
Report Number3001617766-2019-00121
Device Sequence Number19248514
Product Code NHA
UDI-Device Identifier10841307111122
UDI-Public10841307111122
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8035-94
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR